American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Arshag Hajian and Yuji Ito. Transformations that do not accept a finite invariant measure. Bull. Amer. Math. Soc. 84 (1978) 417-427. MR 0466487.
Abstract, references, and article information   
View Article: PDF

[2] C. Ryll-Nardzewski and R. Telgársky. The nonexistence of universal invariant measures . Proc. Amer. Math. Soc. 69 (1978) 240-242. MR 0466494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William A. Veech. Topological dynamics. Bull. Amer. Math. Soc. 83 (1977) 775-830. MR 0467705.
Abstract, references, and article information   
View Article: PDF

[4] H. Leroy Peterson. Extensions of Haar measure to relatively large nonmeasurable subgroups . Trans. Amer. Math. Soc. 228 (1977) 359-370. MR 0435728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul Erdős and R. Daniel Mauldin. The nonexistence of certain invariant measures . Proc. Amer. Math. Soc. 59 (1976) 321-322. MR 0412390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jessie Ann Engle. A $5-r$ uniqueness theorem . Trans. Amer. Math. Soc. 201 (1975) 89-104. MR 0355009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. M. Simmons. A converse Steinhaus theorem for locally compact groups . Proc. Amer. Math. Soc. 49 (1975) 383-386. MR 0370057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. L. Peterson. Errata: ``Irregular invariant measures related to Haar measure'' (Proc. Amer. Math. Soc. \textbf{24} (1970), 356--361) . Proc. Amer. Math. Soc. 42 (1974) 645. MR 0325928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Lasota and James A. Yorke. On the existence of invariant measures for piecewise monotonic transformations . Trans. Amer. Math. Soc. 186 (1973) 481-488. MR 0335758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrew Adler. On continuity of invariant measures . Proc. Amer. Math. Soc. 41 (1973) 487-491. MR 0328025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Chandra Gowrisankaran. Semigroups with invariant Radon measures . Proc. Amer. Math. Soc. 38 (1973) 400-404. MR 0313480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roy C. Snell. The range of invariant means on locally compact groups and semigroups . Proc. Amer. Math. Soc. 37 (1973) 441-447. MR 0313481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Karl Stromberg. An elementary proof of Steinhaus's theorem . Proc. Amer. Math. Soc. 36 (1972) 308. MR 0308368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lonnie Fairchild. Extreme invariant means without minimal support . Trans. Amer. Math. Soc. 172 (1972) 83-93. MR 0308685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Horowitz. On finite invariant measures for sets of Markov operators . Proc. Amer. Math. Soc. 34 (1972) 110-114. MR 0296258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia